MathSciNet Relay Station
MathSciNet bibliographic data
MR1562837 Contributed Item
Roberts, J. H.; On a problem of Knaster and Zarankiewicz. Bull. Amer. Math. Soc. 40 (1934), no. 4, 281–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement